The Asymptotic Number of Irreducible Partitions

Edward A. Bender, Andrew M. Odlyzko, L. Bruce Richmond

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


A partition of [1, n] = {1,..., n} is called irreducible if no proper subinterval of [1, n] is a union of blocks. We determine the asymptotic relationship between the numbers of irreducible partitions, partitions without singleton blocks, and all partitions when the block sizes must lie in some specified set.

Original languageEnglish (US)
Pages (from-to)1-6
Number of pages6
JournalEuropean Journal of Combinatorics
Issue number1
StatePublished - 1985


Dive into the research topics of 'The Asymptotic Number of Irreducible Partitions'. Together they form a unique fingerprint.

Cite this